Abilify withdrawal = weight gain and suicidal thoughts
My boyfriend suffers with depression.(always has) he was taking Abilify and help him a lot. was outgoing wanted to do a bunch of stuff.... but, started gaining weight and quit it. now he is worse than he used too. i think he should go back but he is prefers to look slim I guess. he says he even has suicidal thoughts (he never did before) can this be related to quitin Abilify? i get so worry and find myself thinking about ways to help. but cant.
Thanks for your question. I'm so sorry to hear about your boyfriend. The truth is that any drug will have side effects unfortunately sometimes with taking it and sometimes getting off of it. www.Abilify.com even admits to their own side effects. No one should ever stop taking an anti-depressant cold turkey without their doctor's consent. Depending on where you live and what the laws are, you may be able to notify his doctor of his recent abrupt decision to stop taking Abilify.
I personally experienced side effects and suicidal thoughts on the anti-depressants that my doctor prescribed, which is why I set out to do my own research and discovered the truth on curing depression. Then I took that medical research to my doctor and with his guidance helped me to wean off the drugs and on to natural methods which are basic lifestyle changes. The answer for me was to dig deeper and into a holistic approach to health. What I mean is- looking at one's health as a pie with various pieces. Here is what helped not only me but now thousands around the world...
Cure Depression Checklist
There is hope! As you must know, right now you must patiently carry hope for your boyfriend while he doesn't have any. If you add pressure to him, he won't respond positively. He needs your patience and love.
Make sure you find a support for yourself as you carry this load. You may need to plug into a local support group of some sort to help carry you through. If his family is aware of his health and is gathering around him too, that's fantastic. If not, that's all the more reason to find support for him and yourself so that you're not alone. Do not burn yourself out. That is also key.
Patience. Support. One step at a time. One piece of the pie at a time.
For professional counseling support, feel free to chat with a counselor in the comfort of your home.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Frequently Asked Questions.